Hail, Pemiscot
- When
- March 30, 8:30 PM CST to 8:35 PM CST
- Where
- Pemiscot County, Hayti
- Measured
- 0.75 in hail
- Property damage
- $10
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.233, -89.750
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 30, 3:06 PM CST, 5 hours 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 306 PM CST WED MAR 30 2005 .DISCUSSION... SURFACE LOW OVER CENTRAL IOWA AT 20Z WITH DRY LINE NEAR WEST PLAINS- LITTLE ROCK-SHREVEPORT LINE...AND COLD FRONT NEAR A JOPLIN-DALLAS METROPLEX LINE. STARTING TO SEE A LITTLE CONVECTIVE DEVELOPMENT OVER CENTRAL ARKANSAS...RIGHT ON THE DRY LINE. MORNING LZK...SHV...JAN SOUNDINGS STRONGLY CAPPED AND 18Z JAN SOUNDING STILL CAPPED. AWAITING 21Z JAN SOUNDING TO SEE IF THINGS HAVE CHANGED. CURRENT FSL ACARS SOUNDING AT MEMPHIS INTERNATIONAL SHOWS CONVECTIVE TEMPERATURE IS 91 DEGREES. TEMPS IN THE 70S WITH DEWPOINTS UPPER 50S TO LOWER 60S. && .SHORT TERM (THROUGH SATURDAY)... MAIN WEATHER IN FIRST 48 HOURS OF FORECAST. MODELS ARE A LITTLE MORE CONSISTENT FOR FIRST 12-18 HOURS OF FORECAST. WIND FIELDS CONDUCIVE FOR SEVERE WEATHER TONIGHT...QUESTIONS BEING WHETHER CAP WILL BE BROKEN IN A SIGNIFICANT WAY...AND AREAL COVERAGE. MOISTURE IS RATHER MEAGER...EXCEPT IN THE BOUNDARY LAYER. TO OVERCOME THE CAP THIS EVENING...WE WOULD NEED TO SEE SEVERAL DEGREES OF COOLING AROUND THE 750-850 MB LAYER...AND MODELS NOT REALLY HINTING AT THAT HAPPENING MUCH BEFORE ABOUT 06Z. RUC MODEL AT MEMPHIS ESPECIALLY UNIMPRESSIVE. WITH SPC CONTINUING SLGT/MDT OUTLOOKS...FEEL CONSTRAINED TO CONTINUE POP FORECAST FOR TONIGHT. WILL MAKE ADJUSTMENTS TO HWO BASED ON SPC DAY 1 OUTLOOK. SHOULD BE A LULL IN PRECIP TOMORROW MORNING INTO THE AFTERNOON. AS NEXT IMPULSE APPROACHES...ANOTHER AREA OF RAIN/THUNDERSTORMS WILL MOVE OVER THE AREA. MODELS CONTINUE THEIR TREND OF DRAGGING THE SURFACE SYSTEM ALONG OR SOUTH OF OUR CWA BORDER. WE WILL SEE PRECIPITATION TOMORROW NIGHT AND FRIDAY MORNING. CONSIDERING FORECAST TRACK OF SURFACE AND UPPER LOWS...AND THE FACT THAT THEY WILL BE MOVING OVER THE AREA AT NIGHT...FEEL THAT ANY SIGNIFICANT THREAT OF SEVERE WEATHER WILL BE MAINLY SOUTH AND EAST OF OUR CWA... AND WILL NOT MENTION IN THE ZONES. PRECIPITATION WILL MOVE OUT OF THE AREA DURING THE DAYTIME HOURS ON FRIDAY. SATURDAY WILL BE DRY. LOW TEMPS TONIGHT BASED ON EXPECTED 12Z POSITION OF BOUNDARY...AND HIGHS FOR THURSDAY PREDICATED ON SIGNIFICANT SUNSHINE. FRIDAY TEMPS PROBABLY WILL REMAIN IN THE 50S...AND IF CLOUDS HANG AROUND ALL DAY...FORECAST TEMPS A CATEGORY OR TWO TOO WARM. TEMPERATURES MODERATE ON SATURDAY UNDER HIGH PRESSURE...BUT STILL BELOW NORMAL. && .LONG TERM (AFTER SATURDAY)... HIGH PRESSURE REIGNS THROUGH TUESDAY BEFORE NEXT SYSTEM APPROACHES. WILL NOT GO CRAZY YET WITH THAT SYSTEM...AS MODELS HAVE FREQUENTLY FORECAST LARGE CLOSED LOWS THAT HAVE NOT DEVELOPED IN THE MIDDLE RANGES OF THE FORECAST. TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL FOR SUNDAY THROUGH WEDNESDAY. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && WAGNER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 710 PM CST WED MAR 30 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-311100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 710 PM CST WED MAR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS A PORTION OF WESTERN TENNESSEE AND NORTHERN MISSISSIPPI...MAINLY SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 55. STRONG LOW PRESSURE ACROSS IOWA WILL MOVE NORTHEAST INTO THE UPPER MISSISSIPPI VALLEY TONIGHT. THUNDERSTORMS MAY DEVELOP ALONG AND AHEAD OF A COLD FRONT THIS EVENING. INSTABILITY AND A FAVORABLE WIND PROFILE SUPPORT THE POTENTIAL OF LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES WITH ANY THUNDERSTORMS THAT BECOME SEVERE. THE TIME OF GREATEST RISK FOR SEVERE WEATHER WILL BE THROUGH 2 AM TONIGHT. .DAYS TWO THROUGH SEVEN... A COLD FRONT WILL BECOME STATIONARY ON THURSDAY ACROSS CENTRAL MISSISSIPPI AS LOW PRESSURE DEVELOPS ACROSS THE SOUTHERN PLAINS AND MOVES ACROSS MISSISSIPPI THURSDAY NIGHT INTO FRIDAY. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE MIDSOUTH THURSDAY AFTERNOON AND THURSDAY NIGHT. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE THURSDAY NIGHT ACROSS NORTH MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS THE SLIGHT RISK AREA.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
805 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 5 SW MANILA 35.83N 90.22W
03/30/2005 0.75 INCH MISSISSIPPI AR LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED NEAR MANDALAY
&&
JFBPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
814 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 5 SW MANILA 35.83N 90.22W
03/30/2005 0.75 INCH MISSISSIPPI AR LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED NEAR MANDALAY
0811 PM HAIL GOSNELL 35.96N 89.97W
03/30/2005 0.75 INCH MISSISSIPPI AR LAW ENFORCEMENT
&&
JFBPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
820 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 5 SW MANILA 35.83N 90.22W
03/30/2005 0.75 INCH MISSISSIPPI AR LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED NEAR MANDALAY
0811 PM HAIL GOSNELL 35.96N 89.97W
03/30/2005 0.75 INCH MISSISSIPPI AR LAW ENFORCEMENT
&&
JFBThe Memphis radar (KNQA), 99 km away, was scanning. The volume nearest the first event began at 02:32 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5440564.